Polygenic functions in general analysis
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 9 (1940) no. 2, pp. 97-107.
@article{ASNSP_1940_2_9_2_97_0,
     author = {Michal, Aristotle D. and Davis, Roderick and Wyman, Max},
     title = {Polygenic functions in general analysis},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {97--107},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 9},
     number = {2},
     year = {1940},
     zbl = {0023.13104},
     mrnumber = {5781},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1940_2_9_2_97_0/}
}
TY  - JOUR
AU  - Michal, Aristotle D.
AU  - Davis, Roderick
AU  - Wyman, Max
TI  - Polygenic functions in general analysis
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1940
DA  - 1940///
SP  - 97
EP  - 107
VL  - Ser. 2, 9
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1940_2_9_2_97_0/
UR  - https://zbmath.org/?q=an%3A0023.13104
UR  - https://www.ams.org/mathscinet-getitem?mr=5781
LA  - en
ID  - ASNSP_1940_2_9_2_97_0
ER  - 
%0 Journal Article
%A Michal, Aristotle D.
%A Davis, Roderick
%A Wyman, Max
%T Polygenic functions in general analysis
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1940
%P 97-107
%V Ser. 2, 9
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1940_2_9_2_97_0
Michal, Aristotle D.; Davis, Roderick; Wyman, Max. Polygenic functions in general analysis. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 2, Volume 9 (1940) no. 2, pp. 97-107. http://www.numdam.org/item/ASNSP_1940_2_9_2_97_0/

A.D. Michal and V. Elconin: [1]. Completely Integrable Differential Equations in Abstract Spaces. Acta Mathematica, vol. 68 (1937), pp. 71-107. | JFM | MR | Zbl

A.E. Taylor: [2]. Analytic functions in general analysis. Annali della R. Scuola Normali di Pisa, ser. 2, vol. 6 (1937), pp. 277-291. | EuDML | JFM | Numdam | MR | Zbl

A.E. Taylor: [3]. California Institute of Technology Thesis, 1936.

A.D. Michal and R.S. Martin: [4]. Some expansions in vector space. Journal de Mathématiques, serie 9, vol. 13-14 (1934). pp. 69-91. | EuDML | JFM | Zbl

E. Kasner: [5]. A complete characterization of the derivative of a polygenic function. Proceedings of the National Academy of Sciences, vol. 22 (1936), pp. 172-177. | JFM | Zbl

E.R. Hedrick: [6]. Non-analytic functions of a complex variable. Bulletin of Am. Math. Soc., vol. 39 (1933), pp. 80-81. | JFM | MR | Zbl

M. Kerner: [7]. Die differential in der Allgemeinen Analysis. Annals of Math.. 34 1933), pp. 549-552. | JFM | MR | Zbl

J. V and P. Jordan: [8]. Annals of Math., vol. 36 (1935), pp. 719-723. | JFM | MR

R.S. Martin: [9]. California Institute of Technology Thesis, 1932.